U.S. doctors online nowAsk doctors free
A member asked:

Please answer very important how long would it take testosterone levels to return to how they were after use of tagamet (cimetidine)?

1 doctor answer1 doctor weighed in
Dr. Martin Morell
Rheumatology 30 years experience
Tagamet (cimetidine): Will lower your stomach acid production , won't do much for testosterone.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A member asked:

How long would it take testosterone levels to return to normal after they were dropped from tagamet (cimetidine)?

1 doctor answer3 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 42 years experience
Reversible: The reduction in testosterone that can occur with Cimetidine is caused by a reversible antagonism of testosterone synthesis - which means that if you are affected by this, then as soon as the drug is out of your body, your testosterone levels should return to previous levels. A level checked 2 weeks after stopping Cimetidine should be at your baseline.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 33-year-old member asked:
Is it safe to take paracetamol while taking cimetidine ?
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
Could I take Benadryl (diphenhydramine) and tagamet together?
1 doctor answer3 doctors weighed in
A 44-year-old member asked:
Can I take anything like cimetidine or other h2 antagonists for allergies?
1 doctor answer3 doctors weighed in
A 31-year-old male asked:
Is it safe to take Dexilant (dexlansoprazole) in the am and tagamet 200 mg at might?
1 doctor answer1 doctor weighed in
Last updated Feb 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.